# SDR HALA2009011400017

- Difficulty date: January 14, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-300
- Aircraft serial: 33424
- Aircraft time: 22,254 hours, 4,311 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - "WXR SYS" STATUS PAGE.  ON ARRIVAL NO "WXR SYS" DISPLAYED ON STATUS PAGE PERFORMED SELF TEST BOTH NR 1 & NR 2 RADAR SYSTEM.  PASS GROUND CHECK OK PER MM 34-43-00.
